# SDR IPXA2017051016952

- Difficulty date: April 19, 2017
- Submitted: May 10, 2017
- Operation: Air carrier
- Aircraft: N291UP
- Make and model: Doug MD-11F
- Aircraft serial: 48477
- Aircraft time: 69,427 hours, 10,665 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AEA7127U501
- Condition: Cracked
- Location: Bs 1256
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, MAIN CABIN UNDER FLOOR, LONGERON 27L IS CRACKED AT THE FWD END AT BS 1256.  REMOVED AND REPLACED THE LONGERON IAW SRM 51-33-01.
